# SDR DHL2004801560

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Rib
- Part number: 5656226
- Condition: Cracked
- Location: Rudder
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIB CRACKED 1.000 ZR 105.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG.1, DWG 5656226.  REMOVED CRACKED RIB IAW SRM 51-1-21 PG. 1. FABRICATED NEW RIB IAW SRM 55-6-1 PG.4 FIG.2 SHEET 2 DWG 5656226, SRM 51-1-4 PG.1. DPS 3.69-4. PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 1-13-17, DPS 7.00-1. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED AREA AND RIB IAW SRM 51-1-8B. INSTALLED NEW RIB IAW SRM 51-1-21 PG.1, SRM 51-1-20D.
